# SDR FDEA201312022902

- Difficulty date: December 2, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UNDER FLOOR AREA STATION 1239, XCW 81 CTR WING FUEL TANK SURFACE FOUND WITH CORROSION AS MARKED.  CENTER WING FUEL TANK UPPER   SURFACE CORRODED AREA REPAIRED AS PER FEDEX EA 1-5730-T0304398 PART 1. TITLE:   WINGS - PLATES AND SKINS - CENTER WING TANK UPPER SKIN CORROSION BLENDOUT AND   DOUBLER REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
